Alert archive / West Virginia / Special Weather Statements in 2012

Special Weather Statement, NWS Charleston, WV

March 30, 2012Wirt County, West Virginia

NWS Charleston, WV issued this special weather statement at Mar 30, 2012, 11:56 PM EDT for Wirt County, West Virginia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 30, 2012, 11:56 PM EDT (03:56 UTC)
Expired
Mar 31, 2012, 12:30 AM EDT
In force
34 min
Issued by
NWS Charleston, WV

County Wirt County, WV

The radar

The Charleston,WV radar (KRLX), 72 km from the middle of the area, began a volume at 03:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.9 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2012-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 381 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2012-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
381 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
1859 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

819 
WWUS81 KRLX 310356
SPSRLX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1156 PM EDT FRI MAR 30 2012

WVZ008-016>018-310430-
CALHOUN WV-JACKSON WV-ROANE WV-WIRT WV-
1156 PM EDT FRI MAR 30 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN JACKSON...NORTHERN
ROANE...NORTHWESTERN CALHOUN AND SOUTHERN WIRT COUNTIES...

AT 1155 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF RIPLEY...MOVING EAST AT 35 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THIS STORM. 

THIS STORM WILL BE NEAR LEROY AROUND 1205 AM...PEEWEE AROUND 1210
AM...REEDY AROUND 1215 AM...LUCILLE AROUND 1220 AM...CRESTON AROUND
1225 AM AND ANNAMORIAH AROUND 1230 AM.

THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-77 BETWEEN MILE MARKERS
140 AND 155 IN WEST VIRGINIA.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3903 8115 3881 8115 3886 8189 3893 8178
      3893 8176 3894 8176 3902 8164

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Mar 30, 8:25 PM EDT, 3 hours 31 minutes earlier.

Area forecast discussion, Mar 30, 8:25 PM EDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
825 PM EDT FRI MAR 30 2012

.SYNOPSIS...
WARM FRONT MOVES NORTH THIS EVENING. LOW PRESSURE MOVES EAST JUST TO
OUR NORTH TONIGHT. COLD FRONT PASSES LATE TONIGHT INTO EARLY SATURDAY.
HIGH PRESSURE SATURDAY. ANOTHER LOW PRESSURE SYSTEM TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
8 PM UPDATE. UPDATED FOR SEVERE THUNDERSTORM WATCH 120 ISSUED FOR
PARTS OF SOUTHEAST OHIO...NORTHEAST KENTUCKY AND NORTHWESTERN WEST
VIRGINIA TIL MIDNIGHT. ADJUSTED QUICKER TIMING OF SQUALL LINE INTO
NORTH AND WEST AREAS THIS EVENING...AND EXTENDED SHOWERS BEHIND THE
ACCOMPANYING FRONT THAT MOVES THRU TONIGHT DUE TO IMPRESSIVE LOOKING
VORT MAX OVER IOWA THIS EVENING.

PREVIOUS DISCUSSION.
PRIMARY FORECAST CONCERN THIS PERIOD WILL BE THE SHOWER AND
THUNDERSTORM ACTIVITY ASSOCIATED WITH A SFC COLD FRONT WHICH WILL
MOVE ACROSS THE FORECAST AREA DURING THE OVERNIGHT HOURS...ALONG
WITH THE POTENTIAL FOR SEVERE CONVECTION.

BTWN 00Z-06Z A SHORTWAVE TROUGH MOVING THROUGH THE MEAN WESTERLY
FLOW WILL BEGIN TO FLATTEN OUT TO THE NORTH. BEST LARGE SCALE
FORCING FOR ASCENT REMAINS NORTH WITH IT BUT SOME WEAK LIFT IS
PRESENT OVER AREA. OVERALL UPPER LEVEL SYSTEM ALONG WITH ATTENDANT
SFC LOW IS NOTABLY SLOWER IN RECENT RUNS VERSUS YESTERDAY
RUNS...WITH THE COLD FRONT NOT INTO THE NW PART OF THE AREA UNTIL
AROUND 03Z. HAVE THE FRONT LOCATED WITH HIGHEST POPS NEAR CRW AROUND
08Z-09Z...AND SOME INDICATIONS THAT THIS MAY EVEN BE A BIT QUICK.
REGARDING SVR POTENTIAL WITH THE FRONT/PRE-FRONT ENVIRONMENT...BEST
OPPORTUNITY SHOULD COME ACROSS SOUTHEAST OHIO. WHILE STRONG WINDS
WILL BE POSSIBLE WITH SOME LOW-LEVEL DRY AIR IN PLACE...THE GREATER
THREAT SHOULD BE LARGE HAIL. BOTH 0-6K SHEAR AND INSTABILITY WILL
DECREASE AFTER 06Z AS THE COLD FRONT PROGRESSES FURTHER EAST..WHICH
SHOULD EFFECTIVELY END THE SVR THREAT.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
MODELS HAVE THE SFC LOW PRESSURE CENTER JUST TO OUR NORTHWEST OVER
THE WV EASTERN PANHANDLE BY 12Z SAT. GFS/ECMWF HAVE SLOWED DOWN
ONCE AGAIN THE PROGRESS OF ITS COLD FRONT TO BE OVER OUR WESTERN
SLOPES 12Z SAT...EXITING THE EASTERN MOUNTAINS BY 18Z.
THEREFORE...DELAYED THE DEPARTURE OF CHANCE POPS THERE.

A BRIEF HIGH PRESSURE...BEHIND THE FRONT MOVES ACROSS WITH
NORTHWEST DRIER FLOW...TO PROVIDE PERIODS OF CLEAR SKIES SAT NIGHT
INTO SUNDAY.

WEAK UPPER LEVEL DISTURBANCES WILL RIDE ALONG A WEAK SFC FRONTAL
BOUNDARY SUNDAY NIGHT PROMPTING THE RETURN OF LOW CHANCE FOR
SHOWERS MAINLY ACROSS THE NORTHERN SECTIONS.

USED A BLEND OF MET AND MAV GUIDANCE FOR HIGHS ON SATURDAY...WITH
A TEMP GRADIENT RANGING FROM 70 DEGREES EXTREME SOUTHERN COAL
FIELDS...TO THE LOWER 60S EXTREME NORTHERN SECTIONS. KEPT HIGHS
ON SATURDAY A DEGREE LOWER THAN THE WARMER MAV NUMBERS...GENERALLY
IN THE MID TO UPPER 60S KEPT THINGS ON THE COOLER SIDE...CLOSER TO
THE MET...RANGING FROM AROUND 60 IN THE NORTH TO CLOSE TO 70 IN
THE SOUTH.

TEMPERATURES REBOUND SUNDAY PER PERIOD OF SUNSHINE EXPECTED...SO
WENT CLOSER TO THE WARMER MAV. WITH FLOW BECOMING WEST SOUTHWEST
IN THE BOUNDARY LAYER...EXPECT MOIST ADVECTION SUNDAY NIGHT
BRINGING AN INCREASE IN DEWPOINTS INTO THE MID 50S. THEREFORE...A
WARMER SUNDAY NIGHT WAS FORECASTED. WEAK SFC FLOW AND WAA AT H850
OF ABOUT FOUR DEGREES SUGGEST A MONDAY HIGHS WILL BE EVEN
WARMER...PERHAPS INTO THE LOWER 80S

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
STILL HAVING TROUBLE GETTING THE OPERATIONAL LONG RANGE MODELS TO
GEL ON A CONSENSUS SOLUTION REGARDING THE EVOLUTION OF A STRONG LOW
PRESSURE SYSTEM FOR THE TUESDAY TIME FRAME. AS A RESULT...WILL
CONTINUE TO LEAN ON THE HPC SOLUTIONS AND THEIR ASSOCIATED BLENDS
WHICH KEEPS THE FIRST HALF OF THE FORECAST ACTIVE IN THE LONG
TERM...AND THE SECOND HALF DRY. EXPECTING AN OVERALL AMPLIFICATION
TO THE LONG WAVE PATTERN DURING THIS TIME...WITH THE ECMWF
SUGGESTING A STRONG CLOSED LOW SITUATION OVER THE NORTHEASTERN
CONUS. WILL NEED TO WATCH WHAT HAPPENS WITH OUR NORTHERN ZONES
INCLUDING THE NORTHERN MOUNTAINS IN TERMS OF
TEMPERATURES...CLOUDS...AND PRECIPITATION. HPC GOES CONSERVATIVE NOW
AND KEEPS IT DRY...MORE LIKE THE GFS.

&&

.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
01Z SATURDAY THRU 00Z SUNDAY...
EXPECT A SQUALL LINE...WELL AHEAD OF COLD FRONT...TO MOVE EAST
SOUTHEAST INTO AREA BY 01Z. THIS WILL CONTINUE BUT WEAKEN BY 04Z AS
IT CROSSES THE OHIO RIVER. ALSO EXPECT SHOWERS BEHIND THE FRONT
WHICH MOVES THRU TONIGHT TO LINGER INTO SATURDAY MORNING AS VORT
MAX OVER IOWA MOVES ACROSS.

GENERALLY VFR AHEAD OF COLD FRONT...EXCEPT IN SQUALL LINE AND OTHER
SCATTER SHOWERS. NEAR AND BEHIND THE COLD FRONT...WHICH REACHES THE
OHIO RIVER AROUND 2 AM...AND THE MOUNTAINS AROUND 13Z...BECOMING
MVFR IN SHOWERS...LOCALLY IFR IN HIGHER MOUNTAIN LOCATIONS.

IMPROVING TO VFR BY 16Z WEST OF THE OHIO RIVER...AND WEST OF THE
MOUNTAINS BY 21Z. MVFR CONTINUES IN MOUNTAINS.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z SUNDAY...

FORECAST CONFIDENCE...MEDIUM.

ALTERNATE SCENARIOS: TIMING OF COLD FRONT WITH STRONG THUNDERSTORMS
MAY VARY...ALONG WITH SUBSEQUENT FLIGHT CONDITIONS.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                                                            SAT 03/31/12
UTC 1HRLY       00   01   02   03   04   05   06   07   08   09   10   11
EDT 1HRLY       20   21   22   23   00   01   02   03   04   05   06   07
CRW CONSISTENCY  H    H    H    H    H    H    H    H    M    L    L    L
HTS CONSISTENCY  H    H    H    H    M    M    M    M    M    M    M    M
BKW CONSISTENCY  H    H    H    H    H    H    L    M    M    L    L    M
EKN CONSISTENCY  H    H    H    H    H    H    M    M    M    M    M    M
PKB CONSISTENCY  H    H    M    M    L    M    M    M    M    L    L    L
CKB CONSISTENCY  H    H    H    H    H    H    H    M    M    M    M    M

AFTER 00Z SUNDAY...
NO IFR CONDITIONS EXPECTED.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...ARJ/MZ/30/26
NEAR TERM...JMV
SHORT TERM...ARJ
LONG TERM...26
AVIATION...JMV
Hazardous weather outlook, Mar 30, 8:51 PM EDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
851 PM EDT FRI MAR 30 2012

VAZ003-004-WVZ024>028-033>040-046-047-010100-
DICKENSON-BUCHANAN-MINGO-LOGAN-BOONE-CLAY-BRAXTON-MCDOWELL-WYOMING-
RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
851 PM EDT FRI MAR 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...CENTRAL
WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ101-OHZ066-067-075-076-083>087-WVZ007>011-017-019-020-010100-
GREENUP-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-
GALLIA-LAWRENCE OH-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-WIRT-
RITCHIE-DODDRIDGE-
851 PM EDT FRI MAR 30 2012

...SEVERE THUNDERSTORM WATCH 120 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...CENTRAL WEST VIRGINIA...NORTHERN WEST
VIRGINIA AND WESTERN WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ102-103-105-WVZ005-006-013>016-018-029>032-010100-
CARTER-BOYD-LAWRENCE KY-WAYNE-CABELL-LINCOLN-PUTNAM-KANAWHA-ROANE-
CALHOUN-GILMER-LEWIS-HARRISON-TAYLOR-
851 PM EDT FRI MAR 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY AND MUCH
OF WEST VIRGINIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Mar 30, 10:42 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1042 PM EDT FRI MAR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND DMG     NELSONVILLE             39.46N  82.23W
03/30/2012                   ATHENS             OH   911 CALL CENTER

            SEVERAL TREES DOWN

&&

EVENT NUMBER RLX1200232

JC
Local storm report, Mar 30, 10:44 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1044 PM EDT FRI MAR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     HAIL             6 N MARIETTA            39.51N  81.45W
03/30/2012  E1.00 INCH       WASHINGTON         OH   BROADCAST MEDIA

            HAIL COVERING GROUND ALONG I-77.

&&

EVENT NUMBER RLX1200233

JC
Local storm report, Mar 30, 10:47 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
1047 PM EDT FRI MAR 30 2012

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1016 PM     HAIL             WATERFORD               39.51N 81.65W
03/30/2012  U0.88 INCH       WASHINGTON         OH   PUBLIC

&&

NNNN
Local storm report, Mar 30, 11:27 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1127 PM EDT FRI MAR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     HAIL             N WILLIAMSTOWN          39.40N  81.45W
03/30/2012  E0.88 INCH       WOOD               WV   COCORAHS

&&

EVENT NUMBER RLX1200234

JMV
Special weather statement, Mar 30, 11:32 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1132 PM EDT FRI MAR 30 2012

WVZ011-019-020-031-310400-
DODDRIDGE WV-HARRISON WV-RITCHIE WV-TYLER WV-
1132 PM EDT FRI MAR 30 2012

...STRONG THUNDERSTORMS WILL AFFECT DODDRIDGE...HARRISON...NORTHERN
RITCHIE AND TYLER COUNTIES...

AT 1127 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 14 MILES
WEST OF MANNINGTON TO 13 MILES SOUTHEAST OF MIDDLEBOURNE TO 4 MILES
NORTH OF HARRISVILLE...MOVING EAST AT 35 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THESE STORMS.

THESE STORMS WILL BE NEAR GREENWOOD AROUND 1140 PM...WALLACE AROUND
1145 PM...SMITHBURG AROUND 1150 PM...BLANDVILLE AROUND 1155 PM AND
ENTERPRISE AROUND MIDNIGHT.

THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 BETWEEN MILE MARKERS
115 AND 129.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3944 8027 3940 8020 3923 8028 3916 8057
      3917 8059 3915 8062 3912 8073 3925 8123
      3947 8064 3944 8053 3947 8049
Special weather statement, Mar 30, 11:56 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1156 PM EDT FRI MAR 30 2012

WVZ008-016>018-310430-
CALHOUN WV-JACKSON WV-ROANE WV-WIRT WV-
1156 PM EDT FRI MAR 30 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN JACKSON...NORTHERN
ROANE...NORTHWESTERN CALHOUN AND SOUTHERN WIRT COUNTIES...

AT 1155 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF RIPLEY...MOVING EAST AT 35 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THIS STORM.

THIS STORM WILL BE NEAR LEROY AROUND 1205 AM...PEEWEE AROUND 1210
AM...REEDY AROUND 1215 AM...LUCILLE AROUND 1220 AM...CRESTON AROUND
1225 AM AND ANNAMORIAH AROUND 1230 AM.

THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-77 BETWEEN MILE MARKERS
140 AND 155 IN WEST VIRGINIA.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3903 8115 3881 8115 3886 8189 3893 8178
      3893 8176 3894 8176 3902 8164

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 10:42 PM EDTSevere Thunderstorm WarningRLXPleasants, Tyler48 min
Mar 30, 11:32 PM EDTSpecial Weather StatementRLXDoddridge, Harrison28 min
Mar 31, 12:57 AM EDTSpecial Weather StatementRLXBraxton33 min
Mar 30, 8:32 PM EDTSevere Thunderstorm WarningRLXMorgan, Perry58 min
Mar 30, 9:35 PM EDTSpecial Weather StatementRLXMorgan55 min
Mar 30, 9:46 PM EDTSpecial Weather StatementRLXAthens, Vinton29 min
Mar 30, 10:15 PM EDTSevere Thunderstorm WarningRLXAthens, Meigs, Morgan, Perry, Washington60 min

Nearby

Special Weather Statements in West Virginia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.